Alert archive / Illinois / Winter Weather Advisories in 2012

Winter Weather Advisory 2, NWS St. Louis, MO

January 20, 201212 counties in Illinois; 12 counties in Missouri

NWS St. Louis, MO issued this winter weather advisory at Jan 20, 2012, 11:23 AM CST for 12 counties in Illinois; 12 counties in Missouri. It took effect at Jan 20, 2012, 3:00 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2012, 11:23 AM CST (17:23 UTC)
In effect from
Jan 20, 2012, 3:00 PM CST
Expired
Jan 20, 2012, 11:03 PM CST
In force
8 hr
Issued by
NWS St. Louis, MO
All 24 counties

Bond County, IL, Clinton County, IL, Fayette County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 58 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.4 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WWUS43 KLSX 201723
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 AM CST FRI JAN 20 2012

ILZ059-060-064-065-069-070-074-079-099>102-MOZ061>065-072>075-084-
085-099-210530-
/O.NEW.KLSX.WW.Y.0002.120120T2100Z-120121T0600Z/
MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-JERSEY IL-MADISON IL-ST. CLAIR IL-
MONROE IL-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION...
ST LOUIS...FARMINGTON
1123 AM CST FRI JAN 20 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WINTER
WEATHER ADVISORY FOR LIGHT FREEZING RAIN OR DRIZZLE...WHICH IS IN
EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT.

* TIMING...LIGHT FREEZING PRECIPITATION IS EXPECTED TO DEVELOP
  OVER THE AREA LATE THIS AFTERNOON INTO EARLY EVENING.

* ACCUMULATIONS...A LIGHT GLAZING OF ICE IS EXPECTED.

* WINDS...WINDS WILL BE FROM THE EAST AT 10 TO 15 MPH.

* IMPACTS...FREEZING RAIN OR DRIZZLE WILL LIKELY FREEZE ON IMPACT
  TO THE COLD ROADWAYS...SIDEWALKS AND OTHER SURFACES. THIS WILL
  CAUSE HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY DURING THE
  AFTERNOON RUSH HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY HAS BEEN ISSUED THE EXPECTED
DEVELOPMENT OF LIGHT FREEZING DRIZZLE OR RAIN. IT ONLY TAKES A
SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...
SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN
DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT
OFF GUARD.

&&

$$

BRITT
3 follow-up statements
172 
WWUS43 KLSX 202333
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
533 PM CST FRI JAN 20 2012

ILZ059-060-064-065-069-070-074-079-099>102-MOZ061>065-072>075-084-
085-099-210600-
/O.CON.KLSX.WW.Y.0002.000000T0000Z-120121T0600Z/
MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-JERSEY IL-MADISON IL-ST. CLAIR IL-
MONROE IL-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION...
ST LOUIS...FARMINGTON
533 PM CST FRI JAN 20 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* TIMING...LIGHT FREEZING RAIN AND FREEZING DRIZZLE WILL CONTINUE
  THROUGH THE EVENING.

* ACCUMULATIONS...A LIGHT GLAZING OF ICE IS EXPECTED.

* WINDS...WINDS WILL BE FROM THE EAST AT 10 TO 15 MPH.

* IMPACTS...THE FREEZING RAIN AND FREEZING DRIZZLE WILL FREEZE ON
  ALL UNTREATED SURFACES. ROADWAYS...BRIDGES AND OVERPASSES...AND
  SIDEWALKS THAT HAVE NOT BEEN TREATED WILL BE COATED WITH A THIN
  LAYER OF ICE. THIS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY
  DURING THE RUSH HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY HAS BEEN ISSUED THE EXPECTED
DEVELOPMENT OF LIGHT FREEZING DRIZZLE OR RAIN. IT ONLY TAKES A
SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...
SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN
DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT
OFF GUARD.

&&

$$

GLASS
719 
WWUS43 KLSX 210343
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CST FRI JAN 20 2012

ILZ059-099>102-MOZ061>065-072-073-210445-
/O.CAN.KLSX.WW.Y.0002.000000T0000Z-120121T0600Z/
MACOUPIN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
ST CHARLES...UNION...ST LOUIS
943 PM CST FRI JAN 20 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

THE LIGHT FREEZING RAIN AND FREEZING DRIZZLE THAT PRODUCED A GLAZE
OF ICE LATE THIS AFTERNOON AND EARLY THIS EVENING HAS END. SOME
VERY LIGHT PATCHY FREEZING DRIZZLE REMAINS POSSIBLE THROUGH
MIDNIGHT BUT ADDITIONAL GLAZING IS NOT EXPECTED.

$$

ILZ060-064-065-069-070-074-079-MOZ074-075-084-085-099-210600-
/O.CON.KLSX.WW.Y.0002.000000T0000Z-120121T0600Z/
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...FARMINGTON
943 PM CST FRI JAN 20 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* TIMING...AREAS OF FREEZING DRIZZLE WILL CONTINUE THROUGH THE
  REMAINDER OF THE EVENING.

* ACCUMULATIONS...ANY ADDITIONAL GLAZING WILL BE VERY LIGHT.

* WINDS...WINDS WILL BE FROM THE NORTHEAST AT 10 TO 15 MPH.

* IMPACTS...FREEZING DRIZZLE WILL PRODUCE A LIGHT GLAZE OF ICE ON
  ANY UNTREATED SURFACES. ROADWAYS...BRIDGES AND OVERPASSES... AND
  SIDEWALKS THAT HAVE NOT BEEN TREATED WILL BE COATED WITH A THIN
  LAYER OF ICE. THIS WILL CAUSE HAZARDOUS TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY HAS BEEN ISSUED THE EXPECTED
DEVELOPMENT OF LIGHT FREEZING DRIZZLE OR RAIN. IT ONLY TAKES A
SMALL AMOUNT OF WINTRY PRECIPITATION TO MAKE ROADS...BRIDGES...
SIDEWALKS...AND PARKING LOTS ICY AND DANGEROUS. IT IS OFTEN
DIFFICULT TO TELL WHEN ICE BEGINS TO FORM...SO DO NOT BE CAUGHT
OFF GUARD.

&&

$$

GLASS
935 
WWUS43 KLSX 210503
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CST FRI JAN 20 2012

ILZ060-064-065-069-070-074-079-MOZ074-075-084-085-099-210615-
/O.CAN.KLSX.WW.Y.0002.000000T0000Z-120121T0600Z/
MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL-
WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...FARMINGTON
1103 PM CST FRI JAN 20 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

THE LIGHT FREEZING RAIN AND FREEZING DRIZZLE THAT PRODUCED A GLAZE
OF ICE LATE THIS AFTERNOON AND EARLIER THIS EVENING HAS ENDED. SOME
VERY LIGHT PATCHY FREEZING DRIZZLE REMAINS POSSIBLE THROUGH 100 AM
BUT ADDITIONAL GLAZING IS NOT EXPECTED.

$$

GLASS

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this winter weather advisory went out at Jan 20, 11:18 AM CST, 5 minutes earlier.

Area forecast discussion, Jan 20, 11:18 AM CST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CST FRI JAN 20 2012

.DISCUSSION...
/340 AM CST FRI JAN 20 2012/

DEALING WITH A NORTHERN STREAM AND SOUTHERN STREAM SYSTEM...THAT
WILL TRY TO CONVERGE OVER THE FORECAST AREA LATER TODAY.

STARTING OFF RATHER COLD THIS MORNING WITH TEMPS IN THE SINGLE
DIGITS FAR NORTH TO THE MID 20S FAR SOUTH. IN THE MEANTIME...SC DECK
ADVECTING NORTHWARD INTO SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS...AND COULD REACH METRO AREA BY MID MORNING. THEN IN THE
NORTH...MID CLOUD DECK WITH NORTHERN STREAM SYSTEM HAS BEGUN TO MOVE
IN. THIS COULD STIFLE TEMPS TODAY. SO BACKED OFF ON HIGH TEMPS...
RANGING FROM THE MID 20S FAR NORTH TO THE MID 30S SOUTH...THOUGH
COULD SEE UPPER 30S OVER CENTRAL MO...SINCE THEY WILL SEE A BIT MORE
SUN TODAY.

AS FOR PCPN CHANCES...SOME LIGHT SNOW WILL BE POSSIBLE OVER
NORTHEAST MO...WEST CENTRAL ILLINOIS THIS MORNING AS FIRST IN A
SERIES OF SHORTWAVES MOVES THROUGH. SOME CONCERN ABOUT FREEZING
DRIZZLE OVER SOUTHERN MISSOURI THIS MORNING AS SC DECK SLIDES IN.
CONDENSATION PRESSURE DEFICITS ARE FAIRLY HIGH...BUT DO BEGIN TO
LOWER TOWARDS MIDDAY...WITH SOME WEAK WAA WHICH COULD HELP TO
PRODUCE SOME FREEZING DRIZZLE/DRIZZLE. FOR NOW KEPT THAT AREA DRY
TIL THIS AFTERNOON. AS FOR THIS AFTERNOON...START TO SEE SYSTEMS
CONVERGE OVER REGION...WITH AREAS ALONG I-70 POSSIBLY IN THE DRY
SLOT BETWEEN THE TWO SYSTEMS. KEPT MENTION OF PATCHY FREEZING
DRIZZLE/DRIZZLE ALONG I-70 CORRIDOR...MAINLY FOR AREAS EAST OF A
MEXICO TO MONTGOMERY CITY TO OWENSVILLE LINE. THIS INCLUDES THE ST.
LOUIS METRO AREA. OTHERWISE...REST OF AREA TO SEE ONLY LIGHT QPF AS
WELL...BUT ENOUGH TO KEEP LOW CHANCE POPS GOING...AND DID RAISE THEM
A BIT OVER SOUTHEAST MO AND SOUTHERN IL. COULD SEE UP TO A TENTH OF
AN INCH OF LIGHT SNOW OVER NORTHEAST MO/WEST CENTRAL IL THIS
AFTERNOON. AS FOR ANY ICE ACCUMULATION...CAN JUST EXPECT A VERY
LIGHT GLAZE AT THIS TIME.

BYRD

THINGS WILL REACH A CRESCENDO EARLY THIS EVENING AS ALL OF THE
ELEMENTS...AS BEST THEY CAN...TRY TO COME TOGETHER OVER THE FA.  NAM
IS A BIT SLOWER AND AN OUTLIER WITH THE FORWARD SPEED WHICH IS HARD
TO UNDERSTAND GIVEN SUCH A ZONAL MID LEVEL FLOW...AND PREFER A RAPID
TRANSIT THRU THE FA THIS EVENING OF THE LIFT AND MOISTURE.  DEEPER
MOISTURE...THAT WILL BE ABLE TO RESULT IN ICE PRODUCTION...WILL
REMAIN LARGELY TO OUR N...LEAVING BEHIND A MOSTLY DRIZZLE SETUP OVER
THE FA THAT WILL BE DRIVEN PRIMARILY BY A WEAK INVERTED TROF
TRAVELLING THRU THE CNTRL/SRN FA...BEFORE A MORE CONGEALED SFC LO
CAN FORM TO OUR E.  SFC TEMPS OVER MUCH OF THE AREA ARE EXPECTED TO
BE AT OR BELOW 32F FROM THE START OF TONIGHT...AND THIS WILL
ULTIMATELY RESULT IN FREEZING DRIZZLE.  THANKS TO THE RAPID SPEED OF
ANY SOURCES OF LIFT...AMOUNTS WILL STRUGGLE TO MEASURE AND HAVE GONE
WITH POPS AT OR BELOW 50PCT FOR THE REGION.  BY 9PM...PCPN IS
EXPECTED TO LEAVE OR COME TO AN END OVER THE STL METRO AREA AND
AREAS TO THE NW...WHILE THE PCPN SHOULD END BY MIDNIGHT FOR AREAS TO
THE SE.  NAM SUGGESTS THAT PCPN MAY BE MORE SUBSTANTIAL AND HANG ON
LONGER DUE TO THE SLOWER EWD MOVEMENT OF THE DEVELOPING SFC LO...
WHICH WILL LINGER LO LEVEL CONVERGENCE FOR LONGER WHICH WILL DRIVE
THE FZDZ.  THIS SOLUTION OVERALL REJECTED FOR ITS SLOWER MOVEMENT...
BUT CONSIDERING HOW THE SYSTEM WAS STILL JUST COMING ONSHORE AT 00Z
THIS EVENING...IF THIS PLAYS OUT...IT WILL RESULT IN MORE
SUBSTANTIAL ICE ACCRETION.

PREFERRED WARMER MOS TEMPS ON SATURDAY AS DECENT AMOUNT OF SUNSHINE
EXPECTED.  STRENGTHENING S FLOW ON SUNDAY WILL ALLOW TEMPS TO SURGE
WELL ABOVE AVERAGE THANKS TO RISING TEMPS THE NIGHT BEFORE.
QUESTIONABLE AMOUNTS OF STRATUS WITH INCREASED MOISTURE MAY RESULT
IN LOWER MET MOS NUMBERS PANNING OUT.  CDFNT WILL THEN COME THRU
LATE IN THE DAY...AND SIMILAR TO WHAT WE ARE GOING TO SEE TODAY...
EVERYTHING COMES TOGETHER BRIEFLY FOR A SHORT-LIVED PCPN EVENT LATE
IN THE DAY...BUT WITH MUCH WARMER TEMPS...THIS WILL BE RAIN.  ECMWF
EVEN GOES SO FAR TO SUGGEST THUNDER POTENTIAL.

AFTER ANOTHER QUIET PERIOD EARLY NEXT WEEK...ECMWF AND GFS DIVERGE
SIGNIFICANTLY ON WHAT TO DO WITH THE NEXT BIG WRN CONUS SYSTEM.
ECMWF CUTS IT OFF INTO NRN OLD MEXICO...WHILE GFS KEEPS IT AS A
STRONG PROGRESSIVE WAVE THAT WILL PUSH THRU THE FA DURING
WEDNESDAY-THURSDAY.  WHILE ECMWF EVEN PUSHES THRU A GREATLY REDUCED
NRN STREAM SYSTEM AT THIS TIME...NEEDLESS TO SAY...LO CONFIDENCE
CONTINUES FOR THE MEDIUM RANGE.  MAINTAINED LO CHC POPS FROM
PREVIOUS FCST.  TEMPS SHOULD BE NOT TOO FAR AWAY FROM AVERAGE.

TES

&&

.AVIATION...
/1101 AM CST FRI JAN 20 2012/

LOCAL WRF AND RUC MODEL RUNS THIS MORNING ARE TRENDING THE
FORECAST TOWARD A MORE ICY LATE AFTERNOON/EVENING SOLUTION FOR
LOCATIONS ALONG AND SOUTH OF I-44 CORRIDOR IN MISSOURI AND I-70 IN
ILLINOIS. ATMOSPHERE WILL CONTINUE TO SATURATE THIS AFTERNOON WITH
PERSISTENT LOW LEVEL MOISTURE CONVERGENCE. RIGHT ENTRANCE REGION
OF THE UPPER LEVEL JET WILL PROVIDE ADDITIONAL LIFT LATE THIS
AFTERNOON TO PRODUCE A BAND OF FREEZING DRIZZLE OR LIGHT FREEZING
RAIN FROM THE OZARKS NORTHEAST TOWARD THE ST. LOUIS METRO AREA.
THIS BAND WILL EXPAND WITH TIME THIS EVENING TO THE EAST ACROSS
SOUTHERN ILLINOIS BEFORE EXITING THE CWA AROUND 06Z. ICE
ACCUMULATION SHOULD REMAIN BELOW ONE TENTH OF AN INCH.

OTHERWISE...EAST WIND WILL BECOME NORTH THROUGH THE PERIOD. SHOULD
SEE IMPROVING CONDIITONS AFTER MIDNIGHT WITH SKIES SCT OUT.

SPECIFICS FOR KSTL...
FREEZING DRIZZLE OR LIGHT FREEZING RAIN WILL DEVELOP THIS
AFTERNOON AND IMPACT THE TERMINAL THIS EVENING BETWEEN 23Z AND
02Z. CEILING WILL FALL TO LOW END MVFR WITH LOCAL REDUCTIONS IN
VISIBILITY THIS EVENING. EAST WIND WILL BECOME NORTH THROUGH THE
PERIOD. ICE ACCUMULATION SHOULD REMAIN LESS THAN A TENTH OF AN
INCH...BUT AMBIENT TEMPERATURES IN THE 20S WILL CAUSE UNTREATED
RUNWAYS TO BECOME VERY SLICK.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
     TONIGHT FOR CRAWFORD MO-FRANKLIN MO-IRON MO-JEFFERSON MO-
     MADISON MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO.

IL...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
     TONIGHT FOR BOND IL-CLINTON IL-FAYETTE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jan 20, 4:25 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
425 AM CST FRI JAN 20 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
425 AM CST FRI JAN 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FREEZING DRIZZLE IS EXPECTED THIS AFTERNOON AND THIS
EVENING ACROSS MUCH OF THE REGION...BUT ESPECIALLY FOR AREAS SOUTH
AND EAST OF SAINT LOUIS. WHILE THIS IS NOT EXPECTED TO RESULT IN
ANY ICE ACCRETION FOR MOST AREAS...SOME SLICK SPOTS WILL BE
POSSIBLE ON UNTREATED ROADS AND SIDEWALKS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WINTRY PRECIPITATION TO THE
NATIONAL WEATHER SERVICE.

TES

Nearby

Winter Weather Advisories in Illinois, 2012Winter Weather Advisories in Missouri, 2012Every winter weather advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.